# SDR A6WA201240075

- Difficulty date: December 13, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 19,727 hours, 18,963 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1130
- Condition: Contaminated
- Part time: 17,899 hours, 21,036 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT AROUND 40 KTS FOR APU OVERTEMP,  FOLLOWED BY APU SHUTDOWN AND APU FAULT CAUTION MESSAGE.   FOUND GYLCOL INGESTED IN APU INTAKE.  R & R APU ASSY REF AMM 49-10-00.  OPS AND LEAK CHECKED GOOD AT THIS TIME.
